sexologist-icon
Irregular period
My wife is facing problem since last few month of irregular period and heavy bleeding. Last month cyst in ovary was diagonised and which is cured by medication. This month also she got period in 15 days only and started to feel quite weak. When contacted to doctor she told that it is related to harmonal imbalance and prescribed Birth control pill and vitamin tablets. We are concerned that use of birth control pill may cause side effect and delay the chances of pregnancy. Is it right and safe to use pill for irregular period ? Kindly help with your advice.
41 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

You are right. Birth control pill can just mask your symptoms while you are on it. Not only they do not heal the body,they can have potential life threatening side effects and are definitely toxic in the long run. I applaud your decision of saying no to BC pills. If you really want to know and heal the root cause of this issue, please read my blogs on Prato health feed or www.truhealing.com. Hope that helps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aparnaa Panda
Gynecologist 19 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

It is good to use OCPs to regularize the cycles. Pl continue treatment with her. But must rule out other causes such as pco and Hypothyroid by blood tests
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Hi, Thanks for the query. If at present , not contemplating pregnancy ocp does relieve irregular cycles and have no long term impact on chances of getting pregnant
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
yes it is safe to use the tablets, right now whatever problem your wife is facing will be cured, so you should follow your doctor's advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.